# SDR R61A2021022100177

- Difficulty date: February 4, 2021
- Submitted: February 21, 2021
- Operation: Air carrier
- Aircraft: N733YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 170000539
- Aircraft time: 12,294 hours, 8,277 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 17086055001
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CFIII, FLOOR STRUCTURE, CORROSION FOUND ON INTERCOSTAL SPLICE AT FR 84 RH SIDE.  FLOOR STRUCTURE, INTERCOSTAL SPLICE @FR 84 RH SIDE REPLACED IAW EMB SRM 51-43-03
